# SDR USAA2013031300017

- Difficulty date: March 11, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 39,070 hours, 14,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - OIL CANNING ON EXTERNAL FUSELAGE SKIN BETWEEN FR3 TO FR4 APPROX 10 INCHES ABOVE, FORWARD & TO THE RIGHT OF FORWARD AVIONICS DOOR 811.  REPAIRED FUSELAGE SKIN BETWEEN FR3 TO FR4 IAW A321 SRM 53-00-11 FIG 220.
